# SDR DALA2016010700064

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN AFT UPPER CORNER BETWEEN STR 11-12R AND BS 674.   REPAIRED IAW SRM 53-05, PAR 139, FIG 122, ER/A 487747-14MA REV ORIGINAL AND 493648-14MA REV A.
